Skip to Content

Two major events are coming up quickly – SAPPHIRE NOW from Madrid (November 13-15) and SAP TechEd Madrid (November 13-16). I have taken some time to scan the sessions at both events and to create a first draft of my agenda (below) with the SAPPHIRE NOW agenda builder. Naturally, like anybody else attending these events, I am biased in my preferences and I have initially focused on identifying anything related to Mobile and Partnering – after all I am working in the Platform Ecosystem & eChannels organization at SAP, which is driving the Mobile App Partner Program.

There is a wealth of interesting sessions that touch on these topics; ranging from the SAP mobile platform and how to build mobile apps, to discovering interesting apps, built both by Partners and SAP.

On top of the sessions listed below, multiple Test Drive Areas will be in action all day, showcasing hundreds of Partner and SAP apps.

I will also be hosting and/or presenting some sessions myself (highlighted in red below) – the partners that will present at some of those sessions will be announced soon, so stay tuned!

Whatever you do, don’t miss the Award Session ! Here, the Winner and Two Finalists of the “SAP Mobile App Challenge 2012 for Partners in EMEA & DACH” will receive their trophies from the SAP Leadership Team.

And at the end of the event – it is off to the Supertramp concert !

MB4570

See Amazing Apps in Action with EMEA/DACH Mobile App Challenge Winners

Demo Theater

  1. Thu., 01:30 p.m. – 01:50 p.m.

My draft agenda:

Session ID

Title

Session Type

Day,Time Location

Tuesday,

November 13, 2012

SAP Executive Keynote: Bill McDermott, Co-CEO SAP

Keynote

  1. Tue., 09:00 a.m. – 10:30 a.m.

EXP016

ISVs – Moving Mobile Apps to the Cloud

Expert Networking Session

  1. Tue., 10:45 a.m. – 11:15 a.m.

MB4720

Discuss the Impact of Consumer Technology on Your Enterprise

30-Minute Panel Discussion

  1. Tue., 11:00 a.m. – 11:30 a.m.

MB4497

Consider This When There is No App for That

Microforum Discussion

  1. Tue., 11:00 a.m. – 11:45 a.m.

MB4514

Innovate with Mobile Apps for Sales Executives

Microforum Discussion

  1. Tue., 11:00 a.m. – 11:45 a.m.

MB4690

Discover Partner Mobile Apps for Sales

Demo Theater

  1. Tue., 02:30 p.m. – 02:50 p.m.

MB4788

Transform Retail with Mobile Apps to Connect Directly with Consumers

Microforum Discussion

  1. Tue., 03:00 p.m. – 03:45 p.m.

MB4687

Power Up Your Business with Partner Mobile Apps

Demo Theater

  1. Tue., 04:00 p.m. – 04:20 p.m.

MB4672

Discover Partner Mobile Apps for Employee Self-Services

Demo Theater

  1. Tue., 04:30 p.m. – 04:50 p.m.

MB4506

Innovate with Mobile Apps for Retail

Microforum Discussion

  1. Tue., 05:00 p.m. – 05:45 p.m.

MB4683

Improve Efficiency with Mobile Solutions for Maintenance Employees

Demo Theater

  1. Tue., 05:30 p.m. – 05:50 p.m.

 

Session ID

Title

Session Type

Day,Time Location

Wednesday,

November 14, 2012

SAP Executive Keynote: Jim Hagemann Snabe, Co-CEO of SAP

Keynote

  1. Wed., 09:00 a.m. – 10:30 a.m.

MOB803

Developing Cross-Platform Mobile Apps with Sybase Unwired Platform: Q&A

Q&A (1hr)

  1. Wed., 11:00 a.m. – 12:00 p.m.

MB4683

Improve Efficiency with Mobile Solutions for Maintenance Employees

Demo Theater

  1. Wed., 11:30 a.m. – 11:50 a.m.

MB4676

Discover Partner Mobile Apps for Manufacturing

Demo Theater

  1. Wed., 01:00 p.m. – 01:20 p.m.

MB4723

Unwire Your Organization with Mobile Apps from the SAP Partner Ecosystem

Microforum Discussion

  1. Wed., 01:00 p.m. – 01:45 p.m.

MB4677

Discover Partner Mobile Apps for Professional Services

Demo Theater

  1. Wed., 02:00 p.m. – 02:20 p.m.

MB4684

Redefine Patient Care with Mobile Solutions for Healthcare Providers

Demo Theater

  1. Wed., 02:30 p.m. – 02:50 p.m.

MB4689

Power Up Your Business with Partner Mobile Apps

Demo Theater

  1. Wed., 03:00 p.m. – 03:20 p.m.

MB4516

Innovate with Mobile Apps for Healthcare

Microforum Discussion

  1. Wed., 03:00 p.m. – 03:45 p.m.

MB4599

Create Sales Heroes with Mobile Apps

20-Minute Presentation

  1. Wed., 04:00 p.m. – 04:20 p.m.

MOB806

Security Best Practices for Mobile Apps on Sybase Unwired Platform: Q&A

Q&A (1hr)

  1. Wed., 05:00 p.m. – 06:00 p.m.

 

Session ID

Title

Session Type

Day,Time Location

Thursday,

November 15, 2012

MB4688

Power Up Your Business with Partner Mobile Apps

Demo Theater

  1. Thu., 11:00 a.m. – 11:20 a.m.

MOB806

Security Best Practices for Mobile Apps on Sybase Unwired Platform: Q&A

Q&A (1hr)

  1. Thu., 11:00 a.m. – 12:00 p.m.

MB4597

Explore Mobile Apps from SAP and Partners

20-Minute Presentation

  1. Thu., 01:00 p.m. – 01:20 p.m.

IL1620

Empower Remote Workers to Maximize the ROI of Your Mobile Strategy

Microforum Discussion

  1. Thu., 01:00 p.m. – 01:45 p.m.

MB4674

Discover Partner Mobile Apps for Utilities

Demo Theater

  1. Thu., 02:00 p.m. – 02:20 p.m.

MB4570

See Amazing Apps in Action with EMEA/DACH Mobile App Challenge Winners

Demo Theater

  1. Thu., 01:30 p.m. – 01:50 p.m.

MB4704

Unwire Your Workforce with Apps from SAP and Partners on SAP Store

Demo Theater

  1. Thu., 03:00 p.m. – 03:20 p.m.

MB4522

Brainstorm Ways to Innovate with Mobile Apps

Microforum Discussion

  1. Thu., 03:00 p.m. – 03:45 p.m.

MOB802

Best Practices Developing and Deploying a Mobile Apps: Q&A

Q&A (1hr)

  1. Thu., 04:00 p.m. – 05:00 p.m.

MB4605

Transform the Point of Sale in Retail

20-Minute Presentation

  1. Thu., 04:30 p.m. – 04:50 p.m.

DT5187

Power Retail Solutions with Innovative Technology

Demo Theater

  1. Thu., 05:00 p.m. – 05:20 p.m.

Evening Celebration Night Concert with SUPERTRAMP

Evening Event

  1. Thu., 07:45 p.m. – 09:15 p.m.
To report this post you need to login first.

Be the first to leave a comment

You must be Logged on to comment or reply to a post.

Leave a Reply